ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О представлении функций рядами простых дробей

Аветисян, Р. А. (1978) О представлении функций рядами простых дробей. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 13 (1). pp. 36-47.

[img]
Preview
PDF
Download (2959Kb) | Preview
    Item Type: Article
    Additional Information: Ֆունկցիաները պարզ կոտորակների շարքերով ներկայացնելու մասին։ On representation of function in series of simple fractions.
    Uncontrolled Keywords: Ավետիսյան Ռ. Ա., Avetisian R. A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 25 Feb 2013 15:27
    Last Modified: 27 Feb 2013 14:16
    URI: http://mathematics.asj-oa.am/id/eprint/1688

    Actions (login required)

    View Item